A Note on t-designs with t Intersection Numbers - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2004

A Note on t-designs with t Intersection Numbers

Abstract

We discuss Ray-Chaudhari and Wilson inequality for a 0-design and give simple proof of the result '\emphFor fixed block size k, there exist finitely many parametrically feasible t-designs with t intersection numbers and λ > 1'.

Keywords

Fichier principal
Vignette du fichier
dm060211.pdf (37.85 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00959013 , version 1 (13-03-2014)

Identifiers

Cite

Rajendra M. Pawale. A Note on t-designs with t Intersection Numbers. Discrete Mathematics and Theoretical Computer Science, 2004, Vol. 6 no. 2 (2), pp.359-364. ⟨10.46298/dmtcs.332⟩. ⟨hal-00959013⟩

Collections

TDS-MACS
48 View
710 Download

Altmetric

Share

Gmail Facebook X LinkedIn More